Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On rigid covers associated to the three-cuspidal quartic

Title data

Amram, Meirav ; Dettweiler, Michael ; Teicher, Mina:
On rigid covers associated to the three-cuspidal quartic.
In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg. Vol. 80 (2010) Issue 1 . - pp. 1-8.
ISSN 0025-5858
DOI: https://doi.org/10.1007/s12188-009-0033-0

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14H30 (14E20)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jan 2016 12:12
Last Modified: 14 Jan 2016 12:12
URI: https://eref.uni-bayreuth.de/id/eprint/29669